This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 49 year old male who has been experiencing frequent urination and dribbling for close to two years. For the past week I have dealt with urgency, burning, small quantity when urinating with the burning coming at the end of the stream. The days ago I had a blood clot about the size of a match head in my urine along with other symptoms. I took AZO for two days which helped symptoms and discontinued this two days ago. Yesterday I noticed that my Amgen was a yellow green color. Out of curiosity I masturbated again today and the semen was obviously containing blood. Completely pink in color. I also have minor pain in left side of groin which has come and gone for several months. I have not been checked as I have no insurance at this time. Do I just need antibiotics for a uti or could this be a serious prostate issue?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.